l-prime ideals in f-rings
Bulletin de la Société Mathématique de France, Volume 95 (1967), pp. 193-203.
@article{BSMF_1967__95__193_0,
     author = {Subramanian, H.},
     title = {$l$-prime ideals in $f$-rings},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {193--203},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {95},
     year = {1967},
     doi = {10.24033/bsmf.1652},
     mrnumber = {36 #6332},
     zbl = {0161.03901},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/bsmf.1652/}
}
TY  - JOUR
AU  - Subramanian, H.
TI  - $l$-prime ideals in $f$-rings
JO  - Bulletin de la Société Mathématique de France
PY  - 1967
SP  - 193
EP  - 203
VL  - 95
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.1652/
DO  - 10.24033/bsmf.1652
LA  - en
ID  - BSMF_1967__95__193_0
ER  - 
%0 Journal Article
%A Subramanian, H.
%T $l$-prime ideals in $f$-rings
%J Bulletin de la Société Mathématique de France
%D 1967
%P 193-203
%V 95
%I Société mathématique de France
%U http://www.numdam.org/articles/10.24033/bsmf.1652/
%R 10.24033/bsmf.1652
%G en
%F BSMF_1967__95__193_0
Subramanian, H. $l$-prime ideals in $f$-rings. Bulletin de la Société Mathématique de France, Volume 95 (1967), pp. 193-203. doi : 10.24033/bsmf.1652. http://www.numdam.org/articles/10.24033/bsmf.1652/

[1] Conrad (P.). - The lattice of all convex l-subgroups of a lattice-ordered group, Czechoslovak math. J., t. 15, 1965, p. 101-123. | MR | Zbl

[2] Fuchs (L.). - Partially ordered algebraic systems. - Oxford, Pergamon Press, 1963 (International Series of monographs on pure and applied mathematics, 28). | MR | Zbl

[3] Gillman (L.) and Jerison (M.). - Rings of continuous functions. - Princeton, D. Van Nostrand Company (The University Series of higher mathematics). | Zbl

[4] Gillman (L.) and Kohls (C. W.). - Convex and pseudoprime ideals in rings of continuous functions, Math. Z., t. 72, 1960, p. 399-409. | MR | Zbl

[5] Šik (F.). - Sous-groupes simples et idéaux simples des groupes réticulés, C.R. Acad. Sc., 261, 1965, série A, p. 2791-2793. | MR | Zbl

[6] Subramanian (H.). - Kaplansky's theorem for f-rings (unpublished so far).

Cited by Sources: